Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Stretch marks on sides of waist, buttocks, and upper thighs. How to get rid of these marks?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 345 Questions
Hi I am like 27 years old, doctors say i have appropriate weight for my height. But i am unhappy about certain areas of my body and have been running and jogging three times a week for about 30-45 mins. This has resulted in loosing some weight and stretch marks on the sides of the waist and on my butts also the upper thighs.

please suggest me an effective remedy for getting rid of these marks, since i am supposed to be married in another 3-4 months and am very conscious about these areas.

thanks, XXXXXXX
Posted Thu, 4 Oct 2012 in General Health
Answered by Dr. Kruti 11 hours later
Thanks for posting your query. I will be glad to be of assistance.

Stretch marks are actually quite stubborn and turn out difficult to get rid of. They may not completely go away. However they may slightly fade over a period of time.

Application of Retino A cream once at night on the stretch marks will be helpful in lightening the stretch marks.

Also erbium laser is thought to be effective. However it can be quite expensive.

Please let me know if you have any queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor